# SDR FDEA202102180762

- Difficulty date: February 18, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N923FD
- Make and model: Boeing 757204
- Aircraft serial: 26266
- Aircraft time: 66,618 hours, 26,021 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 5740T0360176
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND DURING NDT INSPECTION ON RH ENG #2 DRAG FITTING DIAGONAL BRACE HOLES #1, 2, 3, 5, 6, 8, 10, 11, 13, 14, 15, 16, 17, AND 18. REMOVED CORROSION FROM HOLES #1, 2, 3, 5, 6, 8, 10, 11, 13, 14, 15, 16, 17, AND 18. CRACKS FOUND AT HOLES #4 AND #9. REPLACED OUTBOARD DRAG BRACE FITTING IAW FEDEX EA F-  5740-T0360260 TITLE; WINGS - ATTACH FITTINGS - FINDING IN RH WING DRAG FITTING.  THIS IS A CAT B MAJOR REPAIR.
